May 28, 2012

BabyGirl's Photo

From Anarchist. TransFeminist. Amazon. by Jennifer Amelia Rose (author's profile)

Transcription

Baby Girls Photo

This photo of me in August 2008 at Folson is about a year and a half after my full gender
transition. I changed my name, plucked my eyebrows, and grew out my hair. Notice I'm smiling
and much happier as a femme woman.
I've been unable to have the opportunity to get a better or more recent photo. Hopefully,
I will be able to post one in the next couple of months.
I welcome you to post your comments, or write to me directly at the following address:

Jenni Gann, E-23852
K.V.S.P. (c7-1270)
P.O. Box 5103
Delano, CA 93216-5103

BabyGirl Photo, Folsom Prison 2008

Favorite

Replies (4) Replies feed

OnTimeInCheckCC Posted 10 years, 5 months ago. ✓ Mailed 10 years, 4 months ago   Favorite
Jenni- I can tell from your photo that you are happy, its easy to see from the radiance in your eyes and smile! Its always a relief when we finally find our true selves in this crazy world. sometimes it takes a long time but its such a relief when we finally do. I am glad to hear you are happier, you deserve to be and please know that you are truly beautiful! And when we are honestly happy inside AND out, we are even more beautiful! (smile) Please take care of yourself, and know I am reading your posts. Do you know alot about hormone issues, imbalances, having too much of the wrong one and going un-noticed all of your life, etc? Im experiencing some hormonal issues right now even though I am not yet even a 29 yr old female! Well I will be in a week or two, so lets say not yet 30- haha! (smile) I am really struggling on the new medication and wanted to know if you had gone that route yourself yet, and if so, what helped you adjust to some of the truly unpleasant side effects that take place during the first 3-6 mos especially. The 1st month I barely survived and thought of just giving up and being miserable for the rest of my life, but I knew Id spent too much time being that way and it was time to change everything now that I had the power to do so! So you can only imagine how much I admire sistahs like you! Much love from the East Coast, Candi aka CC

Jennifer Amelia Rose Posted 10 years, 3 months ago.   Favorite
(scanned reply – view as blog post)

OnTimeInCheckCC Posted 10 years, 3 months ago. ✓ Mailed 10 years, 3 months ago   Favorite
Here I am again! :) Haha. Thank you so much for your kind replies, seriously, kindness is hard to find in the world these days and rare when you do find it. I am familiar with the spironolactone myself! I was shocked to hear someone else has heard of it. I will try my best to pen a letter to you this week or next and explain more about everything. Wow. You have definitely taken away the feeling of being so alone with your kind heart, acceptance, and truthful advice and I never knew that we were familiar/on the same medicine(s). Taking aspirin for the blood clot risk is a good idea. I was only told to worry about liver levels on one of my meds (Im on two) and thats IT! I am so glad you even mentioned aspirin as a blood thinner because with the Spiro, its high risk for causing them and I wasnt warned about anything like I said other than liver levels and Im sure that concerns my 2nd medication. Sending much luv BACK only from the EAST coast haha! Much much luv!-Candy

OnTimeInCheckCC Posted 10 years, 3 months ago. ✓ Mailed 10 years, 3 months ago   Favorite
P.S. One more thing Jenn- I understand the desperate need to acquire what is needed to truly flourish and blossom more and more each day. I hope to never lose this medication as the others made me sick for over 2 months and I had to use every kind of stomach OTC med out there to keep each days dosage down. The Spiro mixed with my 2nd med has caused NO negative side effects at all. The estrogen related med (2nd med) was the one doing that though, but after exactly one month it became tolerable and fine. I started on my 2nd month after the rough first month starting point and its as if it was a whole different thing, my stomach did not feel nauseated once and has not since unless I do not dose on time. But thats a small price to pay since I have attempted for over a decade to find tolerable, affordable, available meds that went well together like these two do (Im at .2 estrogen right now, doing fine, staying strong!!) and it took this long to finally find something I could truly live my life yet take at the same time and not feel horrible. My estrogen amount was way too high alot of times (in the amounts of estrogen in the pills I was given before finding this one to compliment the Spiro) and I was throwing them up even. Its so so hard to find even the right meds, or the right combo, etc. Much less know that Ive found something finally after 10 yrs or more really and could run out at any time and be in a mess! So far so good though! I truly mean it when I thank you from the heart for your kind replies and advice. Much Much Luv! -CC aka Candy

We will print and mail your reply by . Guidelines

Other posts by this author

Subscribe

Get notifications when new letters or replies are posted!

Posts by Jennifer Amelia Rose: RSS email me
Comments on “BabyGirl's Photo”: RSS email me
Featured posts: RSS email me
All Between the Bars posts: RSS